MAUDE Adverse Event Report: ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BURR HOLE COVER

ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BURR HOLE COVER
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Skin Erosion (2075)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient¿s burr hole cover was exposed.The site appeared infected.The patient reports a hard fall several months prior.As a result, surgical intervention was undertaken on (b)(6) 2026 where the lead and burr hole cover were explanted.
 
Additional Manufacturer Narrative
Date of event is estimated.

Brand Name
GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM
Common Device Name
DBS BURR HOLE COVER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25752189
Report Number1627487-2026-08818
Device Sequence Number18702944
Product Code MHY
UDI-Device Identifier05415067030283
UDI-Public(01)05415067030283(10)9076777(17)250606
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Model Number6010
Device Catalogue Number6010
Device Lot Number9076777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE COVER; DBS EXTENSION X 2; DBS IPG; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale